# SDR UALA2010020400454

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 63,517 hours, 7,608 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L UPPER BEAM CRACKED AT THE NR 8,9,10,& 11 FASTENER HOLES FROM FWD END.  MAJOR REPAIR ACCOMPLISHED: INSTALLED REPAIR ANGLE, FILLER AND CLIP.
